Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 353, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 30, 2012, 11:48 PM CDT for 11 counties in Oklahoma. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2012, 11:48 PM CDT (04:48 UTC)
- Expired
- May 31, 2012, 12:30 AM CDT
- In force
- 42 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Cleveland County, OK, Garvin County, OK, Grady County, OK, Lincoln County, OK, Logan County, OK, McClain County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 11:49 PM CDT | TSTM WND GST 65 | Yukon, OK | |
| May 30, 11:54 PM CDT | TSTM WND GST 59 | Will Rogers Airport, OK | |
| May 31, 12:00 AM CDT | TSTM WND GST 74 | 2 Nnw Ninnekah, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 6:13 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1687 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
416
WUUS54 KOUN 310448
SVROUN
OKC017-027-049-051-081-083-087-109-119-125-133-310530-
/O.NEW.KOUN.SV.W.0353.120531T0448Z-120531T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1148 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CANADIAN COUNTY IN CENTRAL OKLAHOMA...
CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
GARVIN COUNTY IN SOUTHERN OKLAHOMA...
GRADY COUNTY IN CENTRAL OKLAHOMA...
LINCOLN COUNTY IN CENTRAL OKLAHOMA...
LOGAN COUNTY IN CENTRAL OKLAHOMA...
MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
PAYNE COUNTY IN CENTRAL OKLAHOMA...
POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 1230 AM CDT
* AT 1144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM STILLWATER TO EL RENO...MOVING
SOUTHEAST AT 40 MPH. STRONG WINDS EXTENDED UP TO 25 MILES AHEAD OF
THE STORMS...AND WERE AFFECTING THE OKLAHOMA CITY METRO AREA.
* LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MIDWEST CITY...MOORE...SHAWNEE...
DEL CITY...EL RENO...CHICKASHA...STELLA...YUKON...BETHANY...
CONCHO...MUSTANG...THE VILLAGE...WARR ACRES...CHOCTAW...CUSHING...
SEMINOLE AND TECUMSEH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 78 AND 155.
INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.
INTERSTATE 40 BETWEEN MILE MARKERS 117 AND 213.
INTERSTATE 44 BETWEEN MILE MARKERS 68 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3497 9690 3469 9755 3469 9808 3561 9810
3572 9766 3614 9678 3591 9661 3541 9663
3539 9654 3546 9655 3543 9649 3547 9648
3546 9644 3529 9644
TIME...MOT...LOC 0444Z 310DEG 35KT 3593 9683 3503 9810
$$
CMS1 follow-up statement
207
WWUS54 KOUN 310519
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1219 AM CDT THU MAY 31 2012
OKC017-083-119-310540-
/O.CAN.KOUN.SV.W.0353.000000T0000Z-120531T0530Z/
PAYNE OK-CANADIAN OK-LOGAN OK-
1219 AM CDT THU MAY 31 2012
...THE SEVERE THUNDERSTORM WARNING FOR PAYNE...CANADIAN AND LOGAN
COUNTIES IS CANCELLED...
THE AREA OF STRONG WINDS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3497 9690 3469 9755 3469 9808 3531 9809
3532 9766 3590 9662 3541 9663 3539 9654
3546 9655 3543 9651 3543 9648 3547 9648
3546 9644 3529 9644
TIME...MOT...LOC 0516Z 325DEG 48KT 3561 9663 3499 9732 3472 9790
$$
OKC027-049-051-081-087-109-125-133-310530-
/O.CON.KOUN.SV.W.0353.000000T0000Z-120531T0530Z/
LINCOLN OK-MCCLAIN OK-OKLAHOMA OK-GARVIN OK-GRADY OK-CLEVELAND OK-
SEMINOLE OK-POTTAWATOMIE OK-
1219 AM CDT THU MAY 31 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM
CDT FOR LINCOLN...MCCLAIN...OKLAHOMA...NORTHWESTERN GARVIN...GRADY...
CLEVELAND...SEMINOLE AND POTTAWATOMIE COUNTIES...
AT 1211 AM CDT...THE LEADING EDGE OF STRONG NORTHWEST
WINDS...SOMETIMES GUSTING IN EXCESS OF 60 MPH...WAS ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF PADEN TO LEXINGTON TO MARLOW...
MOVING SOUTHEAST AT 55 MPH. THESE WINDS WERE ASSOCIATED WITH A
THUNDERSTORM COMPLEX OVER NORTHERN OKLAHOMA.
LOCATIONS IMPACTED INCLUDE...
NORMAN...MIDWEST CITY...MOORE...SHAWNEE...CHICKASHA...STELLA...
CHOCTAW...SEMINOLE...TECUMSEH...PURCELL...NEWCASTLE...NOBLE...
HARRAH...TUTTLE...SLAUGHTERVILLE...MCLOUD...LINDSAY...CHANDLER...
BLANCHARD AND STROUD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 78 AND 123.
INTERSTATE 240 BETWEEN MILE MARKERS 2 AND 16.
INTERSTATE 40 BETWEEN MILE MARKERS 156 AND 213.
INTERSTATE 44 BETWEEN MILE MARKERS 69 AND 113...AND BETWEEN MILE
MARKERS 161 AND 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3497 9690 3469 9755 3469 9808 3531 9809
3532 9766 3590 9662 3541 9663 3539 9654
3546 9655 3543 9651 3543 9648 3547 9648
3546 9644 3529 9644
TIME...MOT...LOC 0511Z 325DEG 48KT 3561 9663 3499 9732 3472 9790
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:42 PM CDT, 5 hours 6 minutes earlier.
Area forecast discussion, May 30, 6:42 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 642 PM CDT WED MAY 30 2012 .AVIATION... SCATTERED TSRA OVER W OK AND W NORTH TX WILL MOVE SE OR E THIS EVENING...WHILE LARGE STORM CLUSTER OVER C KS ADVANCES TO THE S. THESE SYSTEMS WILL...BY THE END OF THE NIGHT...AFFECT ALL OUR TAF SITES...A FEW OF THEM MORE THAN ONCE. MANY OF THE STORMS WILL BE SEVERE...AND THE STORM COMPLEX FROM KS WILL LIKELY BRING WIDESPREAD STRONG WINDS OVERNIGHT TO MOST OF OUR TAF SITES. A FEW MORE TSRA MAY ACCOMPANY THE COLD FRONT TOMORROW MORNING...AS MAY A LAYER OF ST OR SC. CONDITIONS SHOULD IMPROVE AS THE FRONT ADVANCES FARTHER TO THE S IN THE AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 87 66 77 54 / 70 80 20 10 HOBART OK 93 66 80 53 / 40 50 10 10 WICHITA FALLS TX 96 70 85 54 / 40 50 20 10 GAGE OK 88 61 75 48 / 60 50 10 10 PONCA CITY OK 85 64 73 49 / 60 80 20 10 DURANT OK 91 69 83 54 / 70 60 50 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 02/23/23
Hazardous weather outlook, May 30, 4:20 PM CDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT WED MAY 30 2012
OKZ004>048-050>052-TXZ083>090-311000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
420 PM CDT WED MAY 30 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA INCLUDES ALL AREAS OF OKLAHOMA AND WESTERN
NORTH TEXAS NORTH AND EAST OF A LINE FROM GAGE TO ALTUS IN
OKLAHOMA...TO ARCHER CITY IN WESTERN NORTH TEXAS. A SLIGHT RISK
COVERS THE REMAINDER OF WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM
THURSDAY.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH EARLY
THURSDAY MORNING.
IMPACTS... DAMAGING WIND GUSTS UP TO 80 MPH...CAUSING DAMAGE TO
STRUCTURES...TREES...AND UTILITY LINES.
HAIL UP TO 3 INCHES IN DIAMETER...CAUSING DAMAGE TO
WINDOWS...ROOFS...AND CARS.
DISCUSSION...
SCATTERED THUNDERSTORMS WERE DEVELOPING IN THE VICINITY OF A
DRYLINE EXTENDING SOUTHWARD THROUGH THE EASTERN TEXAS PANHANDLE.
THESE STORMS ARE EXPECTED TO MOVE EASTWARD INTO PARTS OF WESTERN
OKLAHOMA AND NORTH TEXAS THIS EVENING ADDITIONAL STORMS ARE EXPECTED
TO DEVELOP ACROSS PARTS OF WESTERN AND CENTRAL KANSAS IN THE VICNITY
OF A WARM FRONT. THESE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS
DURING THE EVENING AND MOVE SOUTHEASTWARD INTO OKLAHOMA AIDED BY AN
UPPER LEVEL MOVING INTO THE PLAINS STATES. FAVORABLE WIND FIELDS AND
AN EXTREMELY UNSTABLE AIRMASS WILL SUPPORT THE DEVELOPMENT OF SEVERE
STORMS. INITIAL STORMS WILL LIKELY BE DISCRETE SUPERCELLS CAPABLE OF
PRODUCING VERY LARGE HAIL TO BASEBALL SIZE AND PERHAPS A TORNADO OR
TWO...ESPECIALLY IN THE VICINITY OF THE FRONTAL BOUNDARY WHERE LOW
LEVEL WINDS WILL BE MORE FAVORABLE FOR STORM ROTATION. LATER THIS
EVENING...STORMS WILL LIKELY MERGE INTO A SEVERE SQUALL
LINE...POSING A THREAT OF WIDESPREAD DAMAGING WINDS. THE SEVERE
THREAT WILL LAST WELL INTO THE OVERNIGHT HOURS AS THIS CLUSTER OF
STORMS PUSHES SOUTHEASTWARD.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LINGER INTO THURSDAY AFTERNOON AS A COLD FRONT
SWEEPS ACROSS THE AREA. WHILE A FEW MARGINALLY SEVERE STORMS MAY
OCCUR...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED THURSDAY. THE NEXT
CHANCE FOR THUNDERSTORMS WILL ARRIVE SATURDAY AS ANOTHER STORM
SYSTEM APPROACHES THE REGION.
OTHER HAZARDOUS WEATHER...
NONE.
AUSTIN/IIIn the hours before
Local storm report, May 30, 11:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND GST 4 SSW SPRINGER 34.26N 97.17W
05/30/2012 M64 MPH CARTER OK TRAINED SPOTTER
&&
FMLocal storm report, May 30, 11:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1118 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST 4 WSW WEATHERFORD 35.51N 98.77W
05/30/2012 M65 MPH CUSTER OK MESONET
&&
FMLocal storm report, May 30, 11:31 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND GST 5 WNW EL RENO 35.56N 98.04W
05/30/2012 M61 MPH CANADIAN OK MESONET
&&
FMSpecial weather statement, May 30, 11:32 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT WED MAY 30 2012
OKZ022-023-027>029-035-037>040-044-046-310515-
COTTON OK-KIOWA OK-CADDO OK-WASHITA OK-GRADY OK-MCCLAIN OK-
CLEVELAND OK-TILLMAN OK-GARVIN OK-STEPHENS OK-COMANCHE OK-CARTER OK-
1132 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR COTTON...KIOWA...CADDO...
SOUTHEASTERN WASHITA...GRADY...MCCLAIN...SOUTH CENTRAL CLEVELAND...
EAST CENTRAL TILLMAN...GARVIN...STEPHENS...COMANCHE AND
NORTHWESTERN CARTER COUNTIES UNTIL 1215 AM CDT...
AT 1130 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED FROM ALONG A LINE EXTENDING FROM OKLAHOMA
CITY...TO POCASSET TO 5 MILES NORTH OF HOBART... MOVING SOUTHEAST AT
55 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...
LOCATIONS IMPACTED INCLUDE...
LAWTON...DUNCAN...CHICKASHA...HOBART...ANADARKO...PAULS VALLEY...
PURCELL...NOBLE...MARLOW...SLAUGHTERVILLE...LINDSAY...BLANCHARD...
WALTERS...CACHE...LEXINGTON...CARNEGIE...APACHE...MAYSVILLE...RUSH
SPRINGS AND ELGIN.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3518 9731 3452 9717 3451 9726 3451 9735
3449 9735 3423 9872 3511 9913
TIME...MOT...LOC 0430Z 335DEG 48KT 3522 9791 3511 9903
CMSLocal storm report, May 30, 11:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND GST CARMEN 36.58N 98.46W
05/30/2012 E75 MPH ALFALFA OK EMERGENCY MNGR
WIDESPREAD DAMAGE ACROSS THE TOWN. UP TO THREE FOOT
DIAMETER TREE LIMBS DOWNED. MOST OF THE TOWN WITHOUT
ELECTRICITY. REPORTED BY ALFALFA COUNTY EMERGMGR.
&&
FMLocal storm report, May 30, 11:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1147 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST 2 SSW MINCO 35.29N 97.96W
05/30/2012 M68 MPH GRADY OK MESONET
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:04 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| May 30, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 15 min |
| May 30, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 49 min |
| May 30, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 29 min |
| May 30, 7:33 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 57 min |
| May 30, 8:25 PM CDT | Special Weather Statement | OUN | Alfalfa, Grant, Harper, Kay, Woods | 35 min |
| May 30, 8:37 PM CDT | Special Weather Statement | OUN | Carter, Love | 23 min |
| May 30, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Garfield, Grant, Harper, Kay and 3 more | 52 min |
| May 30, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 52 min |
| May 30, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Ellis, Garfield, Grant, Harper and 7 more | 61 min |
| May 30, 10:06 PM CDT | Special Weather Statement | OUN | Marshall | 24 min |
| May 30, 10:32 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Garfield, Grant, Kay and 6 more | 58 min |
| May 30, 10:44 PM CDT | Special Weather Statement | OUN | Carter, Cotton, Jefferson, Johnston, Love, Murray and 1 more | 61 min |
| May 30, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Custer, Grady and 8 more | 43 min |
| May 30, 11:32 PM CDT | Special Weather Statement | OUN | Comanche, Garvin, Grady, Kiowa, McClain, Stephens | 43 min |
| May 31, 12:10 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Pottawatomie, Seminole, Stephens | 35 min |
| May 31, 12:44 AM CDT | Special Weather Statement | OUN | Carter, Hughes, Jefferson, Johnston, Murray, Pontotoc and 1 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.